MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of death is listed in the xience alpine everolimus eluting coronary stent system instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2017 three xience alpine stents were implanted.A 2.5x23 mm xience alpine stent was implanted in the mid right coronary artery (rca), a 2.5x23 mm xience alpine stent was implanted in the distal rca, and a 2.25x23 mm xience alpine stent was implanted in the ramus coronary artery.On (b)(6) 2019 the patient expired of unknown cause at home.In the opinion of the physician, the death is unlikely related to the xience alpine stent.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Correction: case details, concomitant medical products.
 
Event or Problem Description
Correction to the previously filed report, it was a 3.5x38 mm xience alpine stent that was implanted in the mid right coronary artery.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Corrections: results code, conclusion code were removed and replaced.Correction: patient code was removed replaced (b)(4).No specified device issue has been reported at this time.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that the death certificate lists the cause of death as coronary artery disease.In the opinion of the physician, this event is not related to the xience alpine stent.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8298710
Report Number2024168-2019-00783
Device Sequence Number16631090
Product Code NIQ
UDI-Device Identifier08717648199189
UDI-Public08717648199189
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2020
Device Catalogue Number1125250-23
Device Lot Number7012661
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer02/05/2019
05/21/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date02/11/2019
06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE ALPINE STENTS: 2.25X23, 2.5X23
Outcome Attributed to Adverse Event Death;
Patient Age60 YR
Patient Weight139